MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. INFLATION DEVICE.BASIXCOMPAK¿; ANGIOGRAPHIC INJECTOR AND SYRINGE

MERIT MEDICAL SYSTEMS, INC. INFLATION DEVICE.BASIXCOMPAK¿; ANGIOGRAPHIC INJECTOR AND SYRINGE
Catalog Number IN4130/K
Medical Device Problem Codes Detachment of Device or Device Component (2907); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.Investigation was conducted using a photo provided by the complainant.The complaint was confirmed and a root cause is improper adhesive placement during assembly.A review of the device history record was performed and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were found.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.
 
Event or Problem Description
Customer reports the device separated into 2 pieces on deflation.No reported injury.

Brand Name
INFLATION DEVICE.BASIXCOMPAK¿
Common Device Name
ANGIOGRAPHIC INJECTOR AND SYRINGE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX  22630
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX   22630
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key23623570
Report Number1721504-2025-00656
Device Sequence Number18400114
Product Code PTM
UDI-Device Identifier00884450637524
UDI-Public00884450637524
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberIN4130/K
Device Lot NumberI3199105
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Initial Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown